Lyapunov-type inequalities for two classes of nonlinear systems with homogeneous Dirichlet boundary conditions
Abstract
We establish new Lyapunov-type inequalities for two classes of nonlinear systems with homogeneous Dirichlet boundary conditions, which generalize and improve some results known from the literature.Downloads
Published
25.06.2018
Issue
Section
Research articles
How to Cite
Aktaş, M. F. “Lyapunov-Type Inequalities for Two Classes of Nonlinear Systems With Homogeneous Dirichlet Boundary Conditions”. Ukrains’kyi Matematychnyi Zhurnal, vol. 70, no. 6, June 2018, pp. 727-38, https://umj.imath.kiev.ua/index.php/umj/article/view/1591.